MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VV 6 ACCESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4);.The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported during an endoscopic vessel harvesting procedure, the vv6 (vh-2004) co2 would not flow through the btt.An occlusion error occurred on the insufflator.Harvester attempted to connect the co2 to the btt a few times to ensure a proper connection but co2 wouldn't flow through the btt.An occlusion error appeared on the insufflator.There was no procedural delay.No harm or effects were caused to the patient.
 
Additional Manufacturer Narrative
Tw# (b)(4).The device was returned to the factory for evaluation on 12/26/2024.An investigation was conducted on 01/27/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the intact btt.The device was returned with a cut tube that connects to the btt.There were no visual defects observed on the intact btt.The btt was able to be inflated.No visual defects were observed on the silicone btt.A 5cc syringe, filled with saline was attached to the co2 line on the btt and squeezed the syringe to spray the saline.There was no backflow observed in the co2 line.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot # 3000428128 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VV 6 ACCESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21118527
Report Number2242352-2025-0000027
Device Sequence Number18326243
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public(01)00607567700376(10)3000428128(17)261015
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Device Lot Number3000428128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS USED
Patient Age63 YR
Patient SexMale
Patient Weight80 KG